# SDR DALA2025041402914

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,538 hours, 21,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H WING #11 SLAT EXTERNAL SKIN FWD EDGE FASTENER HOLE CRACKED FROM O/B EDGE 38.5 INCHS. A 0.1 INCH LONG CRACK WAS IDENTIFIED ON THE #11 SLAT EXTERNAL SKIN. THE AFFECTED AREA HAS BEEN REMOVED AND REPAIRED PER B767-300 SRM 57-43-01-2R-2 FIG 201 REV 127.00 18MAR25. (LP #0912121)
